Sledovať
M Adil Khan
M Adil Khan
Peshawar University
Overená e-mailová adresa na: uop.edu.pk
Názov
Citované v
Citované v
Rok
Landslide susceptibility assessment using Frequency Ratio, a case study of northern Pakistan
H Khan, M Shafique, MA Khan, MA Bacha, SU Shah, C Calligaris
The Egyptian Journal of Remote Sensing and Space Science 22 (1), 11-24, 2019
2662019
Some new inequalities of Hermite-Hadamard type for s-convex functions with applications
MA Khan, Y Chu, TU Khan, J Khan
Open Mathematics 15 (1), 1414-1430, 2017
1782017
Hermite‐Hadamard‐Fejér Inequalities for Conformable Fractional Integrals via Preinvex Functions
Y Khurshid, M Adil Khan, YM Chu, ZA Khan
Journal of Function Spaces 2019 (1), 3146210, 2019
164*2019
Generalized conformable fractional operators
TU Khan, MA Khan
Journal of Computational and Applied Mathematics 346, 378-389, 2019
1622019
Inequalities for α-fractional differentiable functions
YM Chu, M Adil Khan, T Ali, S Silvestru Dragomir
Journal of Inequalities and Applications 2017, 1-12, 2017
1602017
Quantum Hermite–Hadamard inequality by means of a Green function
M Adil Khan, N Mohammad, ER Nwaeze, YM Chu
Advances in Difference Equations 2020, 1-20, 2020
1552020
A smart healthcare recommendation system for multidisciplinary diabetes patients with data fusion based on deep ensemble learning
B Ihnaini, MA Khan, TA Khan, S Abbas, MS Daoud, M Ahmad, MA Khan
Computational Intelligence and Neuroscience 2021 (1), 4243700, 2021
1432021
Generalizations of Hermite-Hadamard type inequalities for MT-convex functions
YM Chu, MA Khan, TU Khan, T Ali
J. Nonlinear Sci. Appl 9 (5), 4305-4316, 2016
1392016
Hermite-Hadamard inequality for fractional integrals via eta-convex functions
T Ali, MA Khan, Y Khurshidi
Acta mathematica universitatis comenianae 86 (1), 153-164, 2017
1212017
Hermite–Hadamard type inequalities for fractional integrals via Green’s function
M Adil Khan, A Iqbal, M Suleman, YM Chu
Journal of Inequalities and Applications 2018, 1-15, 2018
1162018
Conformable Fractional Integrals Versions of Hermite‐Hadamard Inequalities and Their Generalizations
M Adil Khan, YM Chu, A Kashuri, R Liko, G Ali
Journal of function spaces 2018 (1), 6928130, 2018
1162018
Hermite–Hadamard type inequalities for conformable fractional integrals
MA Khan, T Ali, SS Dragomir, MZ Sarikaya
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
1152018
Anthelmintic Potential of Thymoquinone and Curcumin on Fasciola gigantica
R Ullah, A Rehman, MF Zafeer, L Rehman, YA Khan, MAH Khan, ...
PloS one 12 (2), e0171267, 2017
1122017
Association of Jensen’s inequality for s-convex function with Csiszár divergence
M Adil Khan, M Hanif, K Ahmad, YM Chu
Journal of Inequalities and Applications 2019 (1), 1-14, 2019
1022019
Ostrowski type inequalities involving conformable fractional integrals
M Adil Khan, S Begum, Y Khurshid, YM Chu
Journal of Inequalities and Applications 2018, 1-14, 2018
972018
CERTAIN INTEGRAL INEQUALITIES CONSIDERING GENERALIZED -CONVEXITY ON FRACTAL SETS AND THEIR APPLICATIONS
T Du, H Wang, MA Khan, Y Zhang
Fractals 27 (07), 1950117, 2019
942019
Generalization of Hermite-Hadamard type inequalities via conformable fractional integrals
MA Khan, Y Khurshid, TS Du, YM Chu
J. Funct. Spaces 2018, 5357463, 2018
942018
Fabrication of GaN nano-towers based self-powered UV photodetector
L Goswami, N Aggarwal, P Vashishtha, SK Jain, S Nirantar, J Ahmed, ...
Scientific Reports 11 (1), 10859, 2021
872021
Converses of the Jensen inequality derived from the Green functions with applications in information theory
S Khan, M Adil Khan, YM Chu
Mathematical Methods in the Applied Sciences 43 (5), 2577-2587, 2020
842020
Some New Hermite–Hadamard‐Type Inequalities Associated with Conformable Fractional Integrals and Their Applications
A Iqbal, MA Khan, S Ullah, YM Chu
Journal of Function Spaces 2020 (1), 9845407, 2020
842020
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20